# SDR 2005FA0001276

- Difficulty date: August 31, 2005
- Submitted: September 14, 2005
- Operation: General aviation
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: ES6462751
- Part serial: F061648
- Condition: Damaged
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STARTER NEW OUT OF BOX, TOO TIGHT.  8130-3 STATES ONLY APPLICABLE FOR MFG SRS, BUT IS APPLICABLE TO MANY OTHER MFG ENGINES.
